# SDR SWAA2022121372108

- Difficulty date: November 15, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 580-714 Rbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN SEAT TRACK, RBL 45, BS 580, 651, 681, 683, AND BS 714.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1, PAR 4 A. 2 A, FIG 103, DETAIL A.  REMOVED THE SEAT TRACK IAW SRM 51-40-02-0G-0.   INSTALLED A NEW CABIN SEAT TRACK IAW DRAWING 144A5300, AND SRM 51-40-04-0G-0 FIG 1, TABLE B.
